Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On conformal distortion
and Sullivan's sector theorem

Author: Edson de Faria
Journal: Proc. Amer. Math. Soc. 126 (1998), 67-74
MSC (1991): Primary 30C55, 30D05; Secondary 58F23
MathSciNet review: 1458867
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using general bounds on the conformal distortion of univalent maps, we prove a strong version of Sullivan's sector theorem, which gives certain sufficient conditions for an arbitrarily long composition of univalent Herglotz functions to map the upper half-plane into a proper sub-sector.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30C55, 30D05, 58F23

Retrieve articles in all journals with MSC (1991): 30C55, 30D05, 58F23

Additional Information

Edson de Faria
Affiliation: Instituto de Matemática e Estatística, Universidade de São Paulo, Rua do Matão 1010, Butantã CEP05508-900 São Paulo SP, Brasil

PII: S 0002-9939(98)04487-6
Keywords: Non-linearity, conformal distortion, univalent mappings
Received by editor(s): November 21, 1994
Additional Notes: This work has been supported by FAPESP Grant 95/3187-4.
Communicated by: Linda Keen
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia